Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 11, Pages 78–83
This article is cited in 2 scientific papers (total in 2 papers)
Regularization of linear difference equations with analytic coefficients and their applications
F. N. Garif'yanova, E. V. Nasyrovab
a Chair of Higher Mathematics, Kazan State Energy University, Kazan, Russia
b Chair of Special Mathematics, Kazan State Technical University, Kazan, Russia
We propose a regularization method for four-element linear difference equations with analytic coefficients. We study these equations in the class of functions which are holomorphic in the complex plane with a cruciform cut and vanish at infinity. We give several examples illustrating the dependence of the solvability properties of equations on the choice of periodic coefficients. We describe various applications.
difference equations, regularization method, Carleman problem, moments of entire functions.
PDF file (168 kB)
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:11, 66–70
Presented by the member of Editorial Board: Л. А. Аксентьев
F. N. Garif'yanov, E. V. Nasyrova, “Regularization of linear difference equations with analytic coefficients and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 11, 78–83; Russian Math. (Iz. VUZ), 55:11 (2011), 66–70
Citation in format AMSBIB
\by F.~N.~Garif'yanov, E.~V.~Nasyrova
\paper Regularization of linear difference equations with analytic coefficients and their applications
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\jour Russian Math. (Iz. VUZ)
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
F. N. Garif'yanov, E. V. Strezhneva, “Difference equation for functions analytical outside two squares”, Russian Math. (Iz. VUZ), 62:6 (2018), 1–5
Garif'yanov F.N., Strezhneva E.V., “on a Difference Equation Generated By Two “Close” Squares”, Lobachevskii J. Math., 40:1, SI (2019), 55–59
|Number of views:|